Separate names with a comma.
Discussion in 'Type 1 Diabetes' started by mountaintom, Jun 5, 2018.
Brilliant. Fantastic picture.
I always used to go high if I hit a capillary...
@mountaintom what was the night like and how were your bloods this morning??
And how is the new dog doing?
What they said.
Thanks guys. I was fine. No major crash. Dev the dog howled til about 3am!
So "don't be daft, everything will be fine" was right?
Sorry, couldn't resist
Yeah it was!!
Tonight’s panic post: “hi guys should I be worried about a hypo if I inject into my eyeball”
Was you aiming for your eyeball??? If so WHY??
Oh.....Don't be daft, it will be fine
If you haven't taken your glasses off first I'd say yes as the needle may bend, but other than that be careful!
FFS I did something similar at breakfast, must have hit a muscle or a 'quick absorption area'. Scan after breakfast and it's like 4.1 and crashing an there's 12u insulin on board NIGHTMARE!!!!
I seem to be hitting more capillaries lately but no hypos on Toujeo300. In fact some rebounding Hypers. But cannot prove as not testing through the night.
I might need my uneven tummy checked soon from 146units of Toujeo300.
When I was on lantus, I hit a capillary in my thigh once and it was totally fine. Blood, but no weird numbers. Asked my doctor after and she said capillaries are fine.
I'm also on Toujeo and have hit capillaries - I've not noticed any rapid changes to my levels though so I wouldn't have thought this was the reason
Hi all , before going on a pump I was on Lantus and this happened to me a couple of times and it’s pretty scary. I was 9.8 and injected my 16 units and it bled a lot. Within 15 minutes my sugars were 1.9 , so I was drinking Coke, eating jelly babies and all sorts to try and get it to go up. It took two hours but eventually it did , it was a scary time. I found that I had been injecting after a warm shower and so your veins and capillaries come to the surface more , so I used to avoid them before injecting after that!